# SDR UF6A980604

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 5D11580
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, VIBRATION FELT FROM NOSE GEAR AREA.  MAINTENANCE REPLACED THE NOSE GEAR DOOR CONNECTING ROD.  OPS CHECK GOOD.  (X)
